Vol. 228, No. 2, 2006

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 284: 1
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Vol. 278: 1  2
Vol. 277: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Notes on the contact Ozsváth–Szabó invariants

Paolo Lisca and András I. Stipsicz

Vol. 228 (2006), No. 2, 277–295
Abstract

We prove various results on contact structures obtained by contact surgery on a single Legendrian knot in the standard contact three-sphere. Our main tools are the contact Ozsváth–Szabó invariants.

Keywords
contact surgery, Legendrian knots, overtwisted contact structures, Ozsváth–Szabó invariants
Mathematical Subject Classification 2000
Primary: 57R17
Milestones
Received: 12 February 2005
Revised: 13 May 2005
Accepted: 13 May 2005
Published: 1 December 2006
Authors
Paolo Lisca
Dipartimento di Matematica
Università di Pisa
Largo Buonarroti 5
I-56127 Pisa
Italy
András I. Stipsicz
Rényi Institute of Mathematics
Hungarian Academy of Sciences
H-1053 Budapest
Reáltanoda utca 13–15
Hungary
Institute for Advanced Study
1 Einstein Drive Princeton, NJ 08540
United States